# SDR SWIA201541146

- Difficulty date: April 19, 2015
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 32,377 hours, 27,836 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP VANE CHAFED OTBD SIDE.   BLENDED RT INBOARD FLAP VANE CHAFED OTBD SIDE IAW REO.  FLAP VANE CAP REPLACED.
